# SDR 96ZZZX3498

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17789
- Make and model: Boeing 727232
- Aircraft serial: 20643
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 675
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON STRINGER SPLICE AT STA 675, STR 27R.  REMOVED CORRODED STRINGER AND INSTALLED STRINGER SPLICE PER SRM 53-10-1 AND SRM 53-10-3.
